# SDR DALA2015022101633

- Difficulty date: February 20, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 67,848 hours, 29,463 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND ELONGATED HOLE ACCESS PANEL 640HB IN RT FUEL TANK.  REPLACED ACCESS PANEL 640HB DUE TO OUT OF LIMITS HOLE IAW SRM 57-27-11, PARA 4 B, FIG 102.
